November 2017, 11(4): 647-669. doi: 10.3934/amc.2017048

Duursma's reduced polynomial

Section of Algebra, Department of Mathematics and Informatics, Kliment Ohridski University of Sofia, James Bouchier Blvd., Sofia 1164, Bulgaria

Received  August 2014 Published  November 2017

Fund Project: Supported by Contract 015/9.04.2014 with the Scientific Foundation of the University of Sofia

The weight distribution $\{ \mathcal{W}_C^{(w)} \} _{w=0} ^n$ of a linear code $C \subset {\mathbb F}_q^n$ is put in an explicit bijective correspondence with Duursma's reduced polynomial $D_C(t) ∈ {\mathbb Q}[t]$ of $C$. We prove that the Riemann Hypothesis Analogue for a linear code $C$ requires the formal self-duality of $C$. Duursma's reduced polynomial $D_F(t) ∈ {\mathbb Z}[t]$ of the function field $F = {\mathbb F}_q(X)$ of a curve $X$ of genus $g$ over ${\mathbb F}_q$ is shown to provide a generating function $\frac{D_F(t)}{(1-t)(1-qt)} = \sum\limits _{i=0} ^{∞} \mathcal{B}_i t^{i}$ for the numbers $\mathcal{B}_i$ of the effective divisors of degree $i ≥0$ of a virtual function field of a curve of genus $g-1$ over ${\mathbb F}_q$.

Citation: Azniv Kasparian, Ivan Marinov. Duursma's reduced polynomial. Advances in Mathematics of Communications, 2017, 11 (4) : 647-669. doi: 10.3934/amc.2017048
References:
[1]

S. Dodunekov and I. Landgev, Near MDS-codes, Journal of Geometry, 54 (1995), 30-43. doi: 10.1007/BF01222850.

[2]

I. Duursma, Weight distribution of geometric Goppa codes, Transections of the American Mathematical Society, 351 (1999), 3609-3639. doi: 10.1090/S0002-9947-99-02179-0.

[3]

I. Duursma, From weight enumerators to zeta functions, Discrete Applied Mathematics, 111 (2001), 55-73. doi: 10.1016/S0166-218X(00)00344-9.

[4]

I. Duursma, Combinatorics of the two-variable zeta function in Finite Fields and Applications, Lecture Notes in Computational Sciences, Springer, Berlin, 2948 (2004), 109-136.

[5]

D. Ch. Kim and J. Y. Hyun, A Riemann hypothesis analogue for near-MDS codes, Discrete Applied Mathematics, 160 (2012), 2440-2444. doi: 10.1016/j.dam.2012.07.008.

[6]

H. Niederreiter and Ch. Xing, Algebraic Geometry in Coding Theory and Cryptography Princeton University Press, 2009.

show all references

References:
[1]

S. Dodunekov and I. Landgev, Near MDS-codes, Journal of Geometry, 54 (1995), 30-43. doi: 10.1007/BF01222850.

[2]

I. Duursma, Weight distribution of geometric Goppa codes, Transections of the American Mathematical Society, 351 (1999), 3609-3639. doi: 10.1090/S0002-9947-99-02179-0.

[3]

I. Duursma, From weight enumerators to zeta functions, Discrete Applied Mathematics, 111 (2001), 55-73. doi: 10.1016/S0166-218X(00)00344-9.

[4]

I. Duursma, Combinatorics of the two-variable zeta function in Finite Fields and Applications, Lecture Notes in Computational Sciences, Springer, Berlin, 2948 (2004), 109-136.

[5]

D. Ch. Kim and J. Y. Hyun, A Riemann hypothesis analogue for near-MDS codes, Discrete Applied Mathematics, 160 (2012), 2440-2444. doi: 10.1016/j.dam.2012.07.008.

[6]

H. Niederreiter and Ch. Xing, Algebraic Geometry in Coding Theory and Cryptography Princeton University Press, 2009.

[1]

Fernando Hernando, Diego Ruano. New linear codes from matrix-product codes with polynomial units. Advances in Mathematics of Communications, 2010, 4 (3) : 363-367. doi: 10.3934/amc.2010.4.363

[2]

Eugenia N. Petropoulou, Panayiotis D. Siafarikas. Polynomial solutions of linear partial differential equations. Communications on Pure & Applied Analysis, 2009, 8 (3) : 1053-1065. doi: 10.3934/cpaa.2009.8.1053

[3]

Irene Márquez-Corbella, Edgar Martínez-Moro, Emilio Suárez-Canedo. On the ideal associated to a linear code. Advances in Mathematics of Communications, 2016, 10 (2) : 229-254. doi: 10.3934/amc.2016003

[4]

W. Cary Huffman. Self-dual $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes with an automorphism of prime order. Advances in Mathematics of Communications, 2013, 7 (1) : 57-90. doi: 10.3934/amc.2013.7.57

[5]

John Fogarty. On Noether's bound for polynomial invariants of a finite group. Electronic Research Announcements, 2001, 7: 5-7.

[6]

Petr Lisoněk, Layla Trummer. Algorithms for the minimum weight of linear codes. Advances in Mathematics of Communications, 2016, 10 (1) : 195-207. doi: 10.3934/amc.2016.10.195

[7]

Daniele Boffi, Franco Brezzi, Michel Fortin. Reduced symmetry elements in linear elasticity. Communications on Pure & Applied Analysis, 2009, 8 (1) : 95-121. doi: 10.3934/cpaa.2009.8.95

[8]

David Gómez-Ullate, Niky Kamran, Robert Milson. Structure theorems for linear and non-linear differential operators admitting invariant polynomial subspaces. Discrete & Continuous Dynamical Systems - A, 2007, 18 (1) : 85-106. doi: 10.3934/dcds.2007.18.85

[9]

Somphong Jitman, San Ling, Ekkasit Sangwisut. On self-dual cyclic codes of length $p^a$ over $GR(p^2,s)$. Advances in Mathematics of Communications, 2016, 10 (2) : 255-273. doi: 10.3934/amc.2016004

[10]

Stefka Bouyuklieva, Iliya Bouyukliev. Classification of the extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2010, 4 (3) : 433-439. doi: 10.3934/amc.2010.4.433

[11]

Masaaki Harada, Katsushi Waki. New extremal formally self-dual even codes of length 30. Advances in Mathematics of Communications, 2009, 3 (4) : 311-316. doi: 10.3934/amc.2009.3.311

[12]

Martino Borello, Francesca Dalla Volta, Gabriele Nebe. The automorphism group of a self-dual $[72,36,16]$ code does not contain $\mathcal S_3$, $\mathcal A_4$ or $D_8$. Advances in Mathematics of Communications, 2013, 7 (4) : 503-510. doi: 10.3934/amc.2013.7.503

[13]

Tijana Levajković, Hermann Mena, Amjad Tuffaha. The stochastic linear quadratic optimal control problem in Hilbert spaces: A polynomial chaos approach. Evolution Equations & Control Theory, 2016, 5 (1) : 105-134. doi: 10.3934/eect.2016.5.105

[14]

Xingwu Chen, Jaume Llibre, Weinian Zhang. Averaging approach to cyclicity of hopf bifurcation in planar linear-quadratic polynomial discontinuous differential systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3953-3965. doi: 10.3934/dcdsb.2017203

[15]

Jaume Llibre, Y. Paulina Martínez, Claudio Vidal. Linear type centers of polynomial Hamiltonian systems with nonlinearities of degree 4 symmetric with respect to the y-axis. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 887-912. doi: 10.3934/dcdsb.2018047

[16]

Yanqin Xiong, Maoan Han. Planar quasi-homogeneous polynomial systems with a given weight degree. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 4015-4025. doi: 10.3934/dcds.2016.36.4015

[17]

Masaaki Harada, Ethan Novak, Vladimir D. Tonchev. The weight distribution of the self-dual $[128,64]$ polarity design code. Advances in Mathematics of Communications, 2016, 10 (3) : 643-648. doi: 10.3934/amc.2016032

[18]

Bram van Asch, Frans Martens. Lee weight enumerators of self-dual codes and theta functions. Advances in Mathematics of Communications, 2008, 2 (4) : 393-402. doi: 10.3934/amc.2008.2.393

[19]

Olof Heden, Martin Hessler. On linear equivalence and Phelps codes. Advances in Mathematics of Communications, 2010, 4 (1) : 69-81. doi: 10.3934/amc.2010.4.69

[20]

Gabriele Nebe, Wolfgang Willems. On self-dual MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 633-642. doi: 10.3934/amc.2016031

2016 Impact Factor: 0.8

Metrics

  • PDF downloads (72)
  • HTML views (223)
  • Cited by (0)

Other articles
by authors

[Back to Top]